# SDR QXEA2021021600062

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 25,784 hours, 27,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, FUSELAGE DOOR MASTER WARNING ILLUMINATED. AFT PASSENGER DOOR SHOWED OPEN. PRESSURIZATION WAS NORMAL THROUGHOUT REMAINDER OF FLIGHT. FA'S NOTED THE HANDLE WAS NOT PUSHED IN ALL THE WAY. DIVERTED. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND DOOR HANDLE NOT PUSHED IN ALL THE WAY. PERFORMED OPERATIONAL TEST OF AFT PASSENGER DOOR IAW Q400 AMM 52-12-00-710-802. OPS CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
